# SDR SWAA2015052640004

- Difficulty date: March 3, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,948 hours, 63,445 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321628
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD CRACKED, FASTENER HOLE LOCATED AT RSS 215.97+6.5.  REPAIRED CHORD IAW EO & EA.
